Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Headache, dizziness, fatigue. On Aviane birth control. Negative pregnancy test. Light period, cramps. Problem?

I ve had sudden headaches, dizziness and fatigue for the past six weeks. I am on Aviane birth control and have been for the past year, but my last period was one day late and only light, but it had pretty bad cramps. This is the first time that has ever happened since being on it. I took a pregnancy test when I was late, but it came back negative. Could I be pregnant or could it be a sudden problem with my birth control?
Asked On : Tue, 27 Nov 2012
Answers:  1 Views:  110
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Internal Medicine Specialist 's  Response
Hi there,

Thanks for your query.

The brief details provided by you, point towards the following possibilities:-

* Mental stress/anxiety, leading to frequent migraines. A long-term course of anti-depressants + anti-anxiety drugs combination will provide you great relief from headaches, dizziness and fatigue.

* Thyroid problem (hypothyroidism) which, in addition to your symptoms, is also accompanied by weight gain, constant fatigue, mood disorders, hair fall etc. Thyroid hormone profile will rule out/confirm this condition. if the diagnosis is confirmed, thyroid hormone replacement therapy will cure you of all problems.

* Fibroid (a growth) in the uterus, which will be detected on ultrasound.

Consult your doctor and apprise him of my opinion. I am certain that he agree with me, order required tests, and- based on the reports- will prescribe suitable treatment as advised.

If you find my response helpful and informative, do not forget an “excellent” rating to my answer, to encourage all doctors- engaged in social service- to render sound advice to the FREE queries.

Fond regards and have a nice day

Dr. Rakesh Karanwal
Answered: Sun, 17 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor